On a class of Golod homomorphisms.

Eugene Gover; Salmon Paolo

Mathematica Scandinavica (1980)

  • Volume: 46, page 5-14
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gover, Eugene, and Paolo, Salmon. "On a class of Golod homomorphisms.." Mathematica Scandinavica 46 (1980): 5-14. <http://eudml.org/doc/166685>.

author = {Gover, Eugene, Paolo, Salmon},
journal = {Mathematica Scandinavica},
keywords = {noetherian local ring; Poincare series; Golod homomorphism},
pages = {5-14},
title = {On a class of Golod homomorphisms.},
url = {http://eudml.org/doc/166685},
volume = {46},
year = {1980},

AU - Gover, Eugene
AU - Paolo, Salmon
TI - On a class of Golod homomorphisms.
JO - Mathematica Scandinavica
PY - 1980
VL - 46
SP - 5
EP - 14
KW - noetherian local ring; Poincare series; Golod homomorphism
UR - http://eudml.org/doc/166685
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.